# SDR 2009FA0000785

- Difficulty date: September 14, 2009
- Submitted: September 14, 2009
- Operation: General aviation
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 5,121 hours, 2,983 cycles
- Engine: Ge CF348E5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 5,121 hours, 2,983 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC-1 CHECK MX VISIT, CORROSION WAS FOUND ON LT FLOOR TRACK BETWEEN FR 16-19.  PN  170-03264-001.  PERMANENT REPAIR WAS ACCOMPLISHED IAW IC2009-170/07126 AND COMPASS EO E175-53MR-010.
